# SDR SWIA972198

- Difficulty date: December 12, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 18,471 hours, 24,819 cycles
- Engine: Pwa PW118B
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS TRIM SWITCH ON YOKE LOOSE, CAUSING CIRCUIT BREAKER TO POP.  RETURNED TO FIELD. RESECURED SWITCH.  OPS CHECK GOOD.
